# SDR AALA20091209SFO01

- Difficulty date: December 8, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- Aircraft time: 59,316 hours, 17,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT FORWARD SEAT 17D DAMAGED AND MISSING RED LENS.  REPLACED GUARD AND LENS.
